# SDR AALA201706219018

- Difficulty date: June 17, 2017
- Submitted: June 21, 2017
- Operation: Air carrier
- Aircraft: N838AW
- Make and model: Airbus A319-132
- Aircraft serial: 2615
- Aircraft time: 36,989 hours, 17,083 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 893301
- Condition: Erratic
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MLG DOORS WOULD NOT CLOSE MESSAGE APPEARED DURING RETRACTION.  ECAM PROCEDURE ACCOMPLISHED AND GEAR RETRACTED NORMALLY.  MESSAGE DISAPPEARED. REMOVED AND REPLACED NOSE LANDING GEAR SENSOR.  AIRCRAFT WAS GROUNDED.
